MathSciNet Relay Station
MathSciNet bibliographic data
MR1754028 (2001g:11005) 11A07
Voloch, José Felipe On a question of Buium. Canad. Math. Bull. 43 (2000), no. 2, 236–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement